# SDR SIMA20120718008

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 24,776 hours, 17,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG6709500933
- Condition: Seized
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3773, CREW REPORTED THAT ON ABOUT THE 3 MILE FINAL APPROACH, COCKPIT CREW SMELLED VERY LIGHT SMOKE WHICH SEEMED TO POSSIBLY BE FROM OUTSIDE.  IMMEDIATELY AFTER, FLIGHT ATTENDANTS CALLED AND REPORTED SMOKE IN THE CABIN, NOT HEAVY BUT MORE THAN A TRACE.  DECLARED AN EMERGENCY AND LANDED ONE MINUTE LATER.  AIRCRAFT REMOVED FROM SERVICE.  FOUND THE RIGHT HAND ACM SEZED.  REMOVED AND REPLACED NR 2 ACM IAW AMM 21-51-08.  OPS & LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
